Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

HELP-ITCHING ON TOPAMAX ANYONE???.................

Posted by galkeepinon on July 18, 2003, at 22:29:02

Hi
I am itching like crazy-BAD!!!!!!!!!!!!!!!
Does Topamax cause itching??? It is the only thing that is different with my meds. I have NEVER felt this way before I am about ready to go to the ER.
PLEASE help anyone with this kind of experience on Topamax?


Thanks,
Gal


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:galkeepinon thread:243358
URL: http://www.dr-bob.org/babble/20030718/msgs/243358.html